MAUDE Adverse Event Report: CSA MEDICAL, INC. TRUFREEZE; UNIT, CRYOSURGICAL, ACCESSORIES

CSA MEDICAL, INC. TRUFREEZE; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number 20-00184
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2021
Type of Reportable Event Malfunction
Event or Problem Description
Catheter used for the ablation broke after the 2nd treatment.

Brand Name
TRUFREEZE
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
CSA MEDICAL, INC.
131 hartwell ave
lexington MA 02421
MDR Report Key12202304
Report Number12202304
Device Sequence Number11522179
Product Code GEH
UDI-Device Identifier00857068006105
UDI-Public(01)00857068006105
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/02/2021
Report Date (Section F) 07/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20-00184
Device Catalogue Number20-00184
Device Lot Number0526
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/21/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/21/2021
Patient Sequence Number1
Date Report Sent to FDA07/02/2021